The spectrum of fermat curves

R. Phillips, P. Sarnak

Research output: Contribution to journalArticlepeer-review

24 Scopus citations
Original languageEnglish (US)
Pages (from-to)80-146
Number of pages67
JournalGeometric and Functional Analysis
Issue number1
StatePublished - Mar 1 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology


Dive into the research topics of 'The spectrum of fermat curves'. Together they form a unique fingerprint.

Cite this